# SDR SWIA201642141

- Difficulty date: April 21, 2016
- Submitted: May 11, 2016
- Operation: Air carrier
- Aircraft: N724SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10189
- Aircraft time: 34,074 hours, 20,239 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Damaged
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PERFORM REPAIR TO PAX DOOR LINTEL, STR 3 AT FS 280.  COMPLIED WITH ALL STEPS OF REPAIR OF PAX DOOR LINTEL AT F/S 280 ON STR 3 IAW REO.  PERFORMED FUSELAGE PRESSURIZATION CHECK ON FUSELAGE COMMON TO THE REPAIRED AREA IAW AMM.  PRESSURE CHECKED GOOD.
